# SDR SIMA200110102

- Difficulty date: April 11, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 7600 · Engine Controls
- Part: Panel
- Part number: 7239060053
- Part serial: 0305
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3343 - DURING TAKEOFF ROLL, THE APR LIGHT DID NOT COME ON.  ABORTED TAKEOFF.  PERFORMED LOWER LAMPS TEST AND BOTH LIGHTS WORKED.  REMOVED AND REPLACED CTOT PANEL IAW SAAB MM.  OPS CHECK GOOD IAW WORK CARD NR 2813.  (M)
